Journal of Symbolic Logic

First Order Theories for Nonmonotone Inductive Definitions: Recursively Inaccessible and Mahlo

Gerhard Jager

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

In this paper first order theories for nonmonotone inductive definitions are introduced, and a proof-theoretic analysis for such theories based on combined operator forms a la Richter with recursively inaccessible and Mahlo closure ordinals is given.

Article information

Source
J. Symbolic Logic, Volume 66, Issue 3 (2001), 1073-1089.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746546

Mathematical Reviews number (MathSciNet)
MR1856728

Zentralblatt MATH identifier
0989.03064

JSTOR
links.jstor.org

Citation

Jager, Gerhard. First Order Theories for Nonmonotone Inductive Definitions: Recursively Inaccessible and Mahlo. J. Symbolic Logic 66 (2001), no. 3, 1073--1089. https://projecteuclid.org/euclid.jsl/1183746546


Export citation